RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 6, Pages 1245–1246 (Mi dan38120)  

MATHEMATICS

Some sharp inequalities for uniform best approximations of periodic functions

V. V. Zhuk

Leningrad State University

Full text: PDF file (236 kB)

Bibliographic databases:
UDC: 517ю5
Presented: С. М. Никольский
Received: 01.03.1973

Citation: V. V. Zhuk, “Some sharp inequalities for uniform best approximations of periodic functions”, Dokl. Akad. Nauk SSSR, 214:6 (1974), 1245–1246

Citation in format AMSBIB
\Bibitem{Zhu74}
\by V.~V.~Zhuk
\paper Some sharp inequalities for uniform best approximations of periodic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 6
\pages 1245--1246
\mathnet{http://mi.mathnet.ru/dan38120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0344775}
\zmath{https://zbmath.org/?q=an:0303.41028}


Linking options:
  • http://mi.mathnet.ru/eng/dan38120
  • http://mi.mathnet.ru/eng/dan/v214/i6/p1245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021